Alert archive / Oklahoma / Wind Advisories in 2025
Wind Advisory 9, NWS Tulsa, OK
NWS Tulsa, OK issued this wind advisory at Apr 30, 2025, 2:46 PM CDT for 9 counties in Oklahoma; 4 counties in Arkansas. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2025, 2:46 PM CDT (19:46 UTC)
- Expired
- Apr 30, 2025, 8:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Tulsa, OK
Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Craig County, OK, Delaware County, OK, Mayes County, OK, Nowata County, OK, Ottawa County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 59 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.8 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 568 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 362 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
548 WWUS74 KTSA 301946 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 246 PM CDT Wed Apr 30 2025 OKZ055>057-060>062-067-010000- /O.NEW.KTSA.WI.Y.0009.250430T1946Z-250501T0000Z/ Washington OK-Nowata-Craig-Tulsa-Rogers-Mayes-Wagoner- Including the cities of Tulsa, Claremore, Wagoner, Pryor, Nowata, Bartlesville, and Vinita 246 PM CDT Wed Apr 30 2025 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...West winds briefly gusting 40 to 50 mph. * WHERE...Craig, Mayes, Nowata, Rogers, Tulsa, Wagoner, and Washington Counties in Oklahoma. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Drivers of high profile vehicles should be alert to sudden gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
3 follow-up statements
178 WWUS74 KTSA 302102 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 402 PM CDT Wed Apr 30 2025 OKZ058-063-010000- /O.EXA.KTSA.WI.Y.0009.000000T0000Z-250501T0000Z/ Ottawa-Delaware- Including the cities of Jay, Grove, and Miami 402 PM CDT Wed Apr 30 2025 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...South winds 10 to 20 mph, gusting up to 40 mph. * WHERE...Delaware and Ottawa Counties. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Drivers of high profile vehicles should be alert to sudden gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ OKZ055>057-060>062-067-010000- /O.CON.KTSA.WI.Y.0009.000000T0000Z-250501T0000Z/ Washington OK-Nowata-Craig-Tulsa-Rogers-Mayes-Wagoner- Including the cities of Pryor, Claremore, Wagoner, Nowata, Bartlesville, Tulsa, and Vinita 402 PM CDT Wed Apr 30 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...South winds 5 to 10 mph with gusts up to 40 mph. * WHERE...Craig, Mayes, Nowata, Rogers, Tulsa, Wagoner, and Washington OK Counties. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Drivers of high profile vehicles should be alert to sudden gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
284 WWUS74 KTSA 302302 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 602 PM CDT Wed Apr 30 2025 OKZ055-056-060-061-067-010015- /O.CAN.KTSA.WI.Y.0009.000000T0000Z-250501T0000Z/ Washington OK-Nowata-Tulsa-Rogers-Wagoner- Including the cities of Claremore, Wagoner, Nowata, Bartlesville, and Tulsa 602 PM CDT Wed Apr 30 2025 ...WIND ADVISORY IS CANCELLED... The strong wind gusts have begun to weaken and gusts above advisory criteria are no longer expected this evening. $$ ARZ001-002-010-011-010100- /O.EXB.KTSA.WI.Y.0009.000000T0000Z-250501T0100Z/ Benton-Carroll-Washington AR-Madison- Including the cities of Bentonville, Berryville, Eureka Springs, Springdale, Huntsville, Fayetteville, and Rogers 602 PM CDT Wed Apr 30 2025 ...WIND ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WHAT...South winds 10 to 20 mph with gusts up to 40 mph. * WHERE...Benton, Carroll, Madison, and Washington AR Counties. * WHEN...Until 8 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Drivers of high profile vehicles should be alert to sudden gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ OKZ057-058-062-063-010100- /O.EXT.KTSA.WI.Y.0009.000000T0000Z-250501T0100Z/ Craig-Ottawa-Mayes-Delaware- Including the cities of Pryor, Grove, Miami, Jay, and Vinita 602 PM CDT Wed Apr 30 2025 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WHAT...Southwest winds 5 to 10 mph with gusts up to 40 mph. * WHERE...Craig, Delaware, Mayes, and Ottawa Counties. * WHEN...Until 8 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Drivers of high profile vehicles should be alert to sudden gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
671 WWUS74 KTSA 010052 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 752 PM CDT Wed Apr 30 2025 ARZ001-002-010-011-OKZ057-058-062-063-010200- /O.EXP.KTSA.WI.Y.0009.000000T0000Z-250501T0100Z/ Benton-Carroll-Washington AR-Madison-Craig-Ottawa-Mayes-Delaware- Including the cities of Bentonville, Berryville, Pryor, Eureka Springs, Springdale, Grove, Huntsville, Miami, Jay, Vinita, Fayetteville, and Rogers 752 PM CDT Wed Apr 30 2025 ...WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING... Strong wind gusts are no longer expected this evening. Thus, the Wind Advisory will be allowed to expire. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this wind advisory went out at Apr 30, 12:28 PM CDT, 2 hours 18 minutes earlier. Its key messages:
- Issued at 244 AM CDT Mon Apr 28 2025
- A couple more rounds of showers and thunderstorms will impact the area through this evening, bringing severe weather and heavy rainfall. Flash flooding and main-stem river flooding are occurring.
- Additional storm chances return Thursday night into Friday morning, mainly across central and southern Oklahoma.
Area forecast discussion, Apr 30, 12:28 PM CDT, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1228 PM CDT Wed Apr 30 2025
...New AVIATION...
.KEY MESSAGES...
Issued at 244 AM CDT Mon Apr 28 2025
- A couple more rounds of showers and thunderstorms will impact
the area through this evening, bringing severe weather and
heavy rainfall. Flash flooding and main-stem river flooding
are occurring.
- Additional storm chances return Thursday night into Friday
morning, mainly across central and southern Oklahoma.
&&
.UPDATE...
Issued at 1057 AM CDT Wed Apr 30 2025
The overall forecast is largely on track, save for the slightly
slower progression of the line going through southeast and east
central Oklahoma at the moment. POPs have been adjusted through
late afternoon using the latest short-term blended consensus,
which features the slower eastward progression. The main concerns
with the line revolve around additional flash flood potential, as
well as potential for QLCS tornadoes. Given the current
orientation of shear vectors, portions of the line moving more
north-northeastward will be more susceptible to tornadoes than
those exhibiting more easterly movement. Positive 0-3km CAPE
values are confined to the area south of I-40, making this portion
of the forecast area more susceptible to the tornado threat. The
surface boundary is currently located from northern Pittsburg
County eastward to near the Haskell/Latimer county line and across
northern LeFlore and Sebastian counties. Portions of the line that
intersect this boundary will also be susceptible to local
enhancements in the line into the afternoon. Regarding the flood
threat, the heaviest rains this afternoon look to remain south of
the heavy rain footprint from the overnight period. Updated
products for these adjustments already out, but expect additional
updates into the afternoon.
&&
.SHORT TERM...
(Today and Tonight)
Issued at 244 AM CDT Wed Apr 30 2025
An extensive MCS continues to lift northeast over the forecast
area, with the most convectively active portion on its eastern
flank over western AR. Rain and storms that have developed on its
southern and western flank will spread back into the region
between now and daybreak. Finally, storms are increasing in
coverage over the TX South Plains, ahead of an advancing upper
trough. This activity is expected to organize into yet another MCS
that recent CAM runs continue to show sweeping east across the
Red River vicinity and into SE OK-West Central AR later today,
with strong indications of severe weather potential. Multiple
rounds of storms have already dropped widespread 3 to 5 inch rains
basically from I-44 northward over the past 24 hours, with
spottier heavy rains south of there. Flash flood warnings are in
effect, and multiple main-stem rivers are either at flood or are
expected to flood. The heavier rains today should fall south of
I-44, with widespread 1 to 2 inch and locally heavier amounts
expected. Storms should shift east of the region by this evening,
bringing an end to the flash flood threat. The end time of the
going Flood Watch will likely be adjusted to end sooner based on
the latest trends.
A few spotty storms could develop late tonight across NE OK in
association with the passing of an upper wave, but are not
expected to pose a severe weather or heavy rain threat.
Lacy
&&
.LONG TERM...
(Thursday through Tuesday) Issued at 244 AM CDT Wed Apr 30 2025
A quick pattern transition is forecast by the models in the wake
of today's passing wave. Ridging builds over the western CONUS and
a downstream shortwave trough will dive southeast over the Plains
into Friday. In advance of the system, a band of showers and
storms is expected to sweep across central and southern OK, posing
a damaging wind threat. In the wake of this system, high pressure
will build into the area and will bring a quiet weekend.
Differences continue regarding the evolution of the pattern into
next week, with the EC showing an omega block over the CONUS with
our area sandwiched between 2 upper lows, while the GFS shows a
western CONUS upper low and more ridging over the eastern CONUS.
Nevertheless, rain/storm chances increase in both models toward
the middle of next week.
Lacy
&&
.AVIATION...
(18Z TAFS)
Issued at 1228 PM CDT Wed Apr 30 2025
Widespread shower and thunderstorm impacts, including periods of
IFR conditions are expected during the first 6 hours of the valid
TAF period in association with the MCS moving eastward across the
forecast area. Conditions will improve at the E OK sites before
additional IFR/MVFR ceilings develop overnight, persisting into
daybreak on Thursday. Fog will also likely be an issue given the
wet soils and calm conditions, with BVO/RVS expected to have the
greatest impact to visibility.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 71 59 78 57 / 100 40 30 40
FSM 79 62 81 61 / 90 80 30 20
MLC 74 60 81 59 / 100 60 10 30
BVO 70 56 77 53 / 80 60 30 40
FYV 75 58 77 56 / 90 80 40 20
BYV 76 60 74 56 / 90 80 50 20
MKO 71 59 78 57 / 100 50 20 30
MIO 71 59 76 54 / 90 60 60 40
F10 71 57 79 57 / 100 40 10 40
HHW 74 61 81 61 / 100 80 10 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through late tonight for OKZ049-053>076.
AR...Flood Watch through late tonight for ARZ001-002-010-011-019-020-
029.
&&
SHORT TERM...30
LONG TERM....30
AVIATION...22Hazardous weather outlook, Apr 30, 12:42 PM CDT, 2 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 1242 PM CDT Wed Apr 30 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-011015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 1242 PM CDT Wed Apr 30 2025 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Elevated. AREA...Southeast Oklahoma and West Central Arkansas. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Significant. AREA...Southeast Oklahoma and West Central Arkansas. ONSET...Ongoing. HEAVY RAIN AND FLASH FLOOD. RISK...Elevated. AREA...Eastern Oklahoma and Northwest and West Central Arkansas. ONSET...Ongoing. DISCUSSION... A line of severe thunderstorms continues to progress eastward across areas along and south of Interstate 40, with a threat for damaging winds and tornadoes. the threat should shift east of the area late this afternoon. The additional rainfall may lead to a worsening flash flood threat into the evening. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. THURSDAY AND FRIDAY...Thunderstorm Potential. SATURDAY THROUGH MONDAY...No Hazards. TUESDAY...Heavy Rain Potential. EXTENDED DISCUSSION... A strong upper disturbance diving southeast over the Plains Thursday night into Friday morning will help force a band of storms with a limited severe risk that will move from central down into southern Oklahoma. Damaging winds will be the primary threat. After a quiet weekend, storm chances ramp back up by Tuesday as an upper low approaches from the west. Locally heavy rainfall is expected with this slow moving system. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Apr 30, 10:38 AM CDT, 4 hours 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1038 AM CDT Wed Apr 30 2025
OKZ049-053-073-075-301615-
Pittsburg OK-Choctaw OK-Latimer OK-Pushmataha OK-
1038 AM CDT Wed Apr 30 2025
...STRONG THUNDERSTORMS WILL IMPACT WESTERN PUSHMATAHA...WESTERN
LATIMER...CHOCTAW AND SOUTHEASTERN PITTSBURG COUNTIES THROUGH 1115 AM
CDT...
At 1037 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Savanna to 10 miles southwest of Boswell.
Movement was northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Ord... Gowen...
Snow... Mcalester...
Higgins... Rattan...
Fallon... Pittsburg...
Haywood... Darwin...
Stanley... Hartshorne...
Haileyville... Featherston...
Krebs... Alderson...
Kellond... Unger...
Eubanks... Grant...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 500 PM CDT for southeastern
Oklahoma.
&&
LAT...LON 3387 9584 3395 9594 3412 9594 3415 9598
3416 9578 3450 9578 3451 9567 3459 9567
3459 9588 3468 9588 3468 9596 3491 9595
3522 9545 3516 9545 3516 9542 3392 9538
3388 9555 3393 9556 3394 9560 3389 9569
TIME...MOT...LOC 1537Z 240DEG 18KT 3480 9585 3418 9579
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 30, 12:35 PM CDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1235 PM CDT Wed Apr 30 2025
OKZ070-071-301815-
Muskogee OK-McIntosh OK-
1235 PM CDT Wed Apr 30 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MCINTOSH AND
NORTHEASTERN MUSKOGEE COUNTIES THROUGH 115 PM CDT...
At 1234 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
east of Oktaha, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Muskogee... Braggs...
Oktaha... Summit...
Keefeton... Fort Gibson...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 500 PM CDT for southeastern
and east central Oklahoma.
&&
LAT...LON 3573 9513 3569 9513 3549 9542 3558 9554
3581 9534 3581 9527
TIME...MOT...LOC 1734Z 225DEG 25KT 3558 9542
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 30, 1:53 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Tulsa OK
153 PM CDT Wed Apr 30 2025
OKZ069-072-301930-
Adair OK-Sequoyah OK-
153 PM CDT Wed Apr 30 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTH CENTRAL SEQUOYAH AND
SOUTHERN ADAIR COUNTIES THROUGH 230 PM CDT...
At 153 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles northwest of Bunch to 2 miles northeast
of Brushy. Movement was northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Stilwell... Bunch...
Adair State Park... Brushy...
Maryetta...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 500 PM CDT for northeastern
and east central Oklahoma.
&&
LAT...LON 3552 9476 3564 9484 3564 9481 3572 9481
3591 9462 3579 9450 3574 9449
TIME...MOT...LOC 1853Z 219DEG 19KT 3571 9479 3558 9469
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 30, 2:11 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Tulsa OK
211 PM CDT Wed Apr 30 2025
OKZ068-069-302000-
Adair OK-Cherokee OK-
211 PM CDT Wed Apr 30 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ADAIR AND EAST
CENTRAL CHEROKEE COUNTIES THROUGH 300 PM CDT...
At 211 PM CDT, Doppler radar indicated a strong thunderstorm 7 miles
west of Maryetta, moving northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Eldon... Proctor...
Baron... Christie...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 500 PM CDT for northeastern
Oklahoma.
&&
LAT...LON 3573 9480 3582 9489 3611 9478 3604 9463
3594 9457
TIME...MOT...LOC 1911Z 207DEG 18KT 3581 9479
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
69Special weather statement, Apr 30, 2:25 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Tulsa OK
225 PM CDT Wed Apr 30 2025
ARZ020-302000-
Franklin AR-
225 PM CDT Wed Apr 30 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN FRANKLIN COUNTY
THROUGH 300 PM CDT...
At 224 PM CDT, Doppler radar indicated a strong thunderstorm 6 miles
north of Wiederkehr Village, moving north at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Taft... Redding...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 500 PM CDT for west central
Arkansas.
&&
LAT...LON 3553 9370 3553 9380 3577 9382 3577 9370
TIME...MOT...LOC 1924Z 183DEG 21KT 3558 9375
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
69Special weather statement, Apr 30, 2:43 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Tulsa OK
243 PM CDT Wed Apr 30 2025
ARZ011-020-302015-
Madison AR-Franklin AR-
243 PM CDT Wed Apr 30 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL MADISON AND
NORTHEASTERN FRANKLIN COUNTIES THROUGH 315 PM CDT...
At 243 PM CDT, Doppler radar indicated a strong thunderstorm 6 miles
northeast of Cass, moving north at 30 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Dutton... Witter...
Pettigrew...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 500 PM CDT for northwestern
and west central Arkansas.
&&
LAT...LON 3576 9363 3577 9370 3567 9370 3568 9376
3595 9374 3594 9358
TIME...MOT...LOC 1943Z 190DEG 27KT 3572 9372
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:14 PM CDT | Special Weather Statement | TSA | Latimer | 46 min |
| Apr 29, 8:30 PM CDT | River Flood Warning | TSA | Rogers, Tulsa | 66 hr |
| Apr 29, 8:32 PM CDT | River Flood Warning | TSA | Osage, Tulsa | 48 hr |
| Apr 29, 8:32 PM CDT | River Flood Warning | TSA | Tulsa | 60 hr |
| Apr 29, 8:35 PM CDT | River Flood Warning | TSA | Cherokee | 37 hr |
| Apr 29, 9:53 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Tulsa | 4 hr |
| Apr 29, 10:18 PM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee | 6 hr |
| Apr 29, 10:33 PM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee, Okmulgee | 4 hr |
| Apr 29, 10:44 PM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 3 more | 5 hr |
| Apr 29, 11:09 PM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Wagoner and 1 more | 5 hr |
| Apr 29, 11:49 PM CDT | Special Weather Statement | TSA | Tulsa | 41 min |
| Apr 30, 12:03 AM CDT | Special Weather Statement | TSA | Pushmataha | 27 min |
| Apr 30, 12:10 AM CDT | Special Weather Statement | TSA | Wagoner | 35 min |
| Apr 30, 12:25 AM CDT | Special Weather Statement | TSA | Pushmataha | 35 min |
| Apr 30, 12:31 AM CDT | Special Weather Statement | TSA | Mayes, Wagoner | 44 min |
| Apr 30, 12:42 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Ottawa, Rogers, Wagoner | 3 hr |
| Apr 30, 12:59 AM CDT | Special Weather Statement | TSA | Cherokee, Delaware, Mayes | 46 min |
| Apr 30, 1:03 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 41 min |
| Apr 30, 1:29 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 46 min |
| Apr 30, 1:37 AM CDT | Special Weather Statement | TSA | Sequoyah | 38 min |
| Apr 30, 1:49 AM CDT | Special Weather Statement | TSA | LeFlore | 26 min |
| Apr 30, 1:55 AM CDT | River Flood Warning | TSA | Osage | 19 hr |
| Apr 30, 1:58 AM CDT | River Flood Warning | TSA | Washington | 42 hr |
| Apr 30, 2:47 AM CDT | River Flood Warning | TSA | Ottawa | 53 hr |
| Apr 30, 2:47 AM CDT | River Flood Warning | TSA | Ottawa | 52 hr |
| Apr 30, 3:50 AM CDT | Areal Flood Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Wagoner and 1 more | 43 hr |
| Apr 30, 3:50 AM CDT | Areal Flood Warning | TSA | Creek, Osage, Pawnee | 43 hr |
| Apr 30, 3:58 AM CDT | Areal Flood Warning | TSA | Craig, Delaware, Mayes, Ottawa, Rogers, Wagoner | 43 hr |
| Apr 30, 7:59 AM CDT | Areal Flood Advisory | TSA | Okfuskee, Okmulgee | 3 hr |
| Apr 30, 9:43 AM CDT | River Flood Warning | TSA | Okmulgee | 8 days |
| Apr 30, 9:49 AM CDT | Special Weather Statement | TSA | Pittsburg | 26 min |
| Apr 30, 9:51 AM CDT | Special Weather Statement | TSA | Okfuskee | 39 min |
| Apr 30, 10:15 AM CDT | Special Weather Statement | TSA | Pittsburg | 15 min |
| Apr 30, 10:30 AM CDT | Special Weather Statement | TSA | McIntosh | 45 min |
| Apr 30, 10:38 AM CDT | Special Weather Statement | TSA | Choctaw, Pittsburg, Pushmataha | 37 min |
| Apr 30, 10:47 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 28 min |
| Apr 30, 10:53 AM CDT | Tornado Warning | TSA | Choctaw | 22 min |
| Apr 30, 10:58 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Pittsburg | 32 min |
| Apr 30, 11:08 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 52 min |
| Apr 30, 11:12 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 18 min |
| Apr 30, 11:29 AM CDT | Areal Flood Warning | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee, Wagoner | 35 hr |
| Apr 30, 11:30 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Okmulgee and 2 more | 45 min |
| Apr 30, 11:37 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 38 min |
| Apr 30, 11:39 AM CDT | Tornado Warning | TSA | Pushmataha | 21 min |
| Apr 30, 11:47 AM CDT | Tornado Warning | TSA | Haskell | 28 min |
| Apr 30, 11:54 AM CDT | Tornado Warning | TSA | McIntosh | 7 min |
| Apr 30, 11:58 AM CDT | Tornado Warning | TSA | Pushmataha | 12 min |
| Apr 30, 12:09 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Sequoyah | 51 min |
| Apr 30, 12:10 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 50 min |
| Apr 30, 12:11 PM CDT | Tornado Warning | TSA | Haskell | 34 min |
| Apr 30, 12:35 PM CDT | Special Weather Statement | TSA | Muskogee | 40 min |
| Apr 30, 12:41 PM CDT | Tornado Warning | TSA | Haskell, Sequoyah | 49 min |
| Apr 30, 12:51 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Sequoyah, Wagoner | 39 min |
| Apr 30, 12:55 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 50 min |
| Apr 30, 12:56 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 49 min |
| Apr 30, 1:04 PM CDT | Tornado Warning | TSA | Haskell, LeFlore, Sequoyah | 41 min |
| Apr 30, 1:12 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer | 3 hr |
| Apr 30, 1:15 PM CDT | Areal Flood Advisory | TSA | Cherokee, McIntosh, Muskogee, Wagoner | 3 hr |
| Apr 30, 1:24 PM CDT | Tornado Warning | TSA | Sequoyah | 11 min |
| Apr 30, 1:30 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 45 min |
| Apr 30, 1:35 PM CDT | Areal Flood Warning | TSA | Cherokee, Haskell, Latimer, LeFlore, McIntosh, Mayes and 4 more | 21 hr |
| Apr 30, 1:40 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 34 min |
| Apr 30, 1:41 PM CDT | Severe Thunderstorm Warning | TSA | Adair, LeFlore, Sequoyah | 49 min |
| Apr 30, 1:46 PM CDT | Areal Flood Advisory | TSA | LeFlore, Pushmataha | 4 hr |
| Apr 30, 1:53 PM CDT | Special Weather Statement | TSA | Adair | 37 min |
| Apr 30, 1:53 PM CDT | Tornado Warning | TSA | Sequoyah | 37 min |
| Apr 30, 2:00 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 30 min |
| Apr 30, 2:11 PM CDT | Special Weather Statement | TSA | Adair | 49 min |
| Apr 30, 2:17 PM CDT | Tornado Warning | TSA | Adair, Sequoyah | 43 min |
| Apr 30, 2:27 PM CDT | River Flood Warning | TSA | Creek | 13 hr |
| Apr 30, 2:30 PM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, LeFlore, Sequoyah | 4 hr |
| Apr 30, 2:02 AM CDT | Special Weather Statement | TSA | Sebastian | 43 min |
| Apr 30, 2:10 AM CDT | Special Weather Statement | TSA | Benton | 50 min |
| Apr 30, 2:16 AM CDT | Special Weather Statement | TSA | Crawford, Madison | 44 min |
| Apr 30, 2:29 AM CDT | Areal Flood Advisory | TSA | Benton, Carroll, Crawford, Franklin, Madison, Sebastian and 1 more | 3 hr |
| Apr 30, 2:38 AM CDT | Special Weather Statement | TSA | Carroll | 37 min |
| Apr 30, 2:44 AM CDT | Flash Flood Warning | TSA | Franklin | 4 hr |
| Apr 30, 2:25 PM CDT | Special Weather Statement | TSA | Franklin | 35 min |
| Apr 30, 2:26 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Washington | 49 min |
| Apr 30, 2:43 PM CDT | Special Weather Statement | TSA | Madison | 32 min |
Nearby
Wind Advisories in Oklahoma, 2025Wind Advisories in Arkansas, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.